Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Right Side Rib Cage Sharp Pain Hepatitis

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
San Francisco AIDS Foundation

Frequently Asked Questions About Hepatitis

...can include yellow skin or eyes, feeling tired, fever, loss of appetite, stomach pain, nausea, swollen glands, pain in the joints, dark urine, skin rash, weight loss, liver pain (upper right side of the belly just below the rib cage). Only about 1% of people with HBV die, and most people recover completely within about 6 months. However, about 5-10% of people remain capable of spreading the virus for the rest of their lives and can develop...
Ask the Experts

symptoms of hepatitis C

What are some of the symptoms of hepatitis C? I feel tired all the time and have a small ache on my right side, under the rib cage, it also seems hardened
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...such as right upper quadrant pain, nausea, loss of appetite and can develop jaundice (turning yellow). If you are at risk for hepatitis acquisition, I would seek the advice of your physician. Read more »

mr gift

i am having a pain under right rib cage and even if i bloat i feel pain on my right side,its been going on for 3 months now and i have taking TB treatment for about 5 months now and i have been also taking ARV treatment now its about 4 months,so...
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
...The liver is located on the right side. Since TB ,eds and ARVs can sometimes cause liver irritation (hepatitis) you should ask your doctor to check a blood test to Read more »

Pain in the hip and bottom of my foot right side.

I started Treatment Truvada, Reyataz and Norvir in Feb 09. Currently 376 was 176 in Feb 09 and VL 296 was 410,000 feb 09. I have been having hip pain for about a year and now it is in the bottom of my foot. Dr order MRI and Xray of hip. All came...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...aspeptic necrosis of the hip and perhaps increased risk for blood clots so a work up is in order to sort out what is causing your pain and swelling. If your swelling is only in one ankle that suggest some sort of mechanical compression or... Read more »

scary abdominal pain!! please HELP!!

hi drI have been feeling this strange pain in my right rib cage, particularly on the back ribs that lie on the right side and seem quite jaundiced at times. is this hepatitis??? Its been going on for a couple of months now along with some abdominal...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
Jaundice that comes and goes is very unusual. Please go to your physician for a thorough physical examination and evaluation. You also need to let him or her know that you have had multiple sex partners so you can get appropriate testing.Dr. McGovern Read more »
Articles
AIDS InfoNet

Hepatitis: Overview

... What Is Hepatitis? Viral Hepatitis Other Types of Hepatitis Medication Problems Alternative Approaches What Is Hepatitis? Hepatitis Read more »
Canadian AIDS Treatment Information Exchange

HIV and Hepatitis C Co-Infection

... Are you HIV positive and newly diagnosed with hepatitis C (Hep C)?Do you have one virus and think youmight be infected with the other? If so, this brochure answers somebasic questions Read more »
AIDS InfoNet

Hepatitis C and HIV

... What Is Hepatitis C? How Is It Diagnosed? How Is Hep C Treated? Can Hep C Be Prevented? Hep C and HIV Together The Bottom Line Read more »
The Well Project

Side Effects of HIV Drugs

...the age of 50 are at a higher risk of developing liver problems. Obesity, heavy alcohol use, and other liver problems (such as hepatitis B and C) can also increase the risk. Some drugs, such as Ziagen (abacavir) and Viramune can cause an... Read more »
Connect With Others

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...elbows are warm to the touch, and I have a burning pain in them. I have liver problems which cause my right shoulder and the right side of my neck to hurt, but the elbow problems are new. I have had joint pain in my hands for some time, but... Read more »

When does the pain not feel like pain anymore?

Posted by Survivor, 4 Replies
...am not allowed to ever read it. When I look around the world thru the eye glasses of the net, I see a whole hell of alot of pain and suffering. Friends who helped me initially now are now doing serious battle against a simple infection that a 2... Read more »

What is neuropathy pain?

Posted by bura, 3 Replies
...Can someone describe what is neuropathy pain? Read more »

Muscle Pain Fibromyalgia & Myofascial Pain

Posted by NaturalMale, 3 Replies
...survivor here, protease inhibitor usage going on 8 years, with multiple drug resistance and changes. I have been having muscle pain, mainly back and neck, but also all over body pain. I used to be able to exercise and weight lift but now the... Read more »